Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Linear disjointness of polynomials


Author: Shreeram S. Abhyankar
Journal: Proc. Amer. Math. Soc. 116 (1992), 7-12
MSC: Primary 12F10; Secondary 14E22, 14H30
DOI: https://doi.org/10.1090/S0002-9939-1992-1095218-7
MathSciNet review: 1095218
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that any two bivariate polynomials can be made linearly disjoint by applying a linear transformation to one of the variables in one of the polynomials. From this it is deduced that the algebraic fundamental group of an affine line is closed relative to direct products.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12F10, 14E22, 14H30

Retrieve articles in all journals with MSC: 12F10, 14E22, 14H30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1095218-7
Article copyright: © Copyright 1992 American Mathematical Society